# SDR CALA2015121794907

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING AFT FUSELAGE BELLY DOUBLER, BETWEEN BS 1701 TO 1720, JUST AFT OF AFT LAVATORY SERVICE PAN, HAS ONLY 2 ROWS OF FASTENERS AT THE BS 1720 CIRCUMFERENTIAL BUTT SPLICE.  THIS REPAIR HAS NO HISTORY IN AMIS & REQUIRES VALIDATION TO THE SRM.  REMOVED EXISTING DOUBLER, FOUND ADDITIONAL CORROSION ON BS 1701 FRAME, AFT BULKHEAD FWD & AFT CHORDS, & SKIN.  REMOVED CORROSION & ACCOMPLISHED NDT OF FASTENER HOLES & SKIN CUT OUT.
